RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khesin, Boris A

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 13
Presentations: 2

Number of views:
This page:1773
Abstract pages:4647
Full texts:1832
References:451
E-mail:

http://www.mathnet.ru/eng/person19943
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/238631

Publications in Math-Net.Ru
2017
1. Anton Izosimov, Boris Khesin, “Classification of Casimirs in 2D hydrodynamics”, Mosc. Math. J., 17:4 (2017),  699–716  mathnet  isi
2012
2. Boris Khesin, “Symplectic structures and dynamics on vortex membranes”, Mosc. Math. J., 12:2 (2012),  413–434  mathnet  mathscinet  zmath  isi
2007
3. B. A. Khesin, G. Misiołek, “Shock Waves for the Burgers Equation and Curvatures of Diffeomorphism Groups”, Tr. Mat. Inst. Steklova, 259 (2007),  77–85  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 259 (2007), 73–81  elib  scopus
2003
4. B. A. Khesin, “Geometry of higher helicities”, Mosc. Math. J., 3:3 (2003),  989–1011  mathnet  mathscinet  zmath  isi
1991
5. O. S. Kravchenko, B. A. Khesin, “A central extension of the algebra of pseudodifferential symbols”, Funktsional. Anal. i Prilozhen., 25:2 (1991),  83–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:2 (1991), 152–154  isi
1990
6. V. Yu. Ovsienko, B. A. Khesin, “Symplectic leaves of the Gel'fand–Dikii brackets and homotopy classes of nondegenerate curves”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  38–47  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 33–40  isi
7. B. A. Khesin, “Invariants of Hamiltonian KdV-structures”, Uspekhi Mat. Nauk, 45:1(271) (1990),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:1 (1990), 209–210  isi
1989
8. B. A. Khesin, “Versal deformations of intersections of invariant submanifolds of dynamical systems”, Uspekhi Mat. Nauk, 44:3(267) (1989),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 201–203  isi
9. V. Yu. Ovsienko, B. A. Khesin, Yu. V. Chekanov, “Integrals of motion of the Euler equations of multi-dimensional hydrodynamics and superconductivity”, Zap. Nauchn. Sem. LOMI, 172 (1989),  105–113  mathnet  mathscinet  zmath; J. Soviet Math., 59:5 (1992), 1096–1101
1988
10. B. A. Khesin, “Bifurcations of gradient dynamical systems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 33 (1988),  113–155  mathnet  mathscinet  zmath; J. Soviet Math., 52:4 (1990), 3279–3305
1987
11. V. Yu. Ovsienko, B. A. Khesin, “Korteweg–de Vries superequation as an Euler equation”, Funktsional. Anal. i Prilozhen., 21:4 (1987),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:4 (1987), 329–331  isi
12. B. A. Khesin, “Homogeneous vector fields and Whitney umbrellas”, Uspekhi Mat. Nauk, 42:5(257) (1987),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:5 (1987), 171–172  isi
1986
13. B. A. Khesin, “Bifurcation of singular points of gradient dynamical systems”, Funktsional. Anal. i Prilozhen., 20:3 (1986),  94–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:3 (1986), 250–252  isi

2010
14. B. Khesin, S. Tabachnikov, “Contact complete integrability”, Regul. Chaotic Dyn., 15:4-5 (2010),  504–520  mathnet  mathscinet  zmath
1997
15. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:5(317) (1997),  235–255  mathnet  mathscinet; Russian Math. Surveys, 52:5 (1997), 1117–1139  isi

Presentations in Math-Net.Ru
1. Beyond Arnold’s geodesic framework of an ideal hydrodynamics
B. Khesin
International conference Contemporary mathematics devoted to 80 anniversary of V. I. Arnold
December 23, 2017 11:30   
2. Pentagram maps and nondegenerate curves
B. A. Khesin
The International Conference "Geometric Control Theory and Analysis on Metric Structures"
August 6, 2014 10:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019